# SDR CALA2023063002100

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N69824
- Make and model: Boeing 737924ER
- Aircraft serial: 42179
- Aircraft time: 30,470 hours, 10,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U140
- Condition: Cracked
- Location: Bs 312 To 328
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-06-3-0288) CRACKED INTERCOSTAL AT FASTENER HOLE ON MAIN DECK AT BS 321, LBL 45 INSTALLED NEW INTERCOSTAL SUPPORT ON FLOOR STRUCTURE IN MAIN DECK CABIN BETWEEN BS 312 TO 328, LBL 45 IAW B737-900ER SRM 51-40-0 2-0G-0 PAR 7 C. DATA WAS TRANSCRIBED FROM PAPER DOC AERSALE WO 3 953 NR 33026 WORK ACP BY MECH V940623 INSP BY AQC044
